# SDR CA150925013

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 4,373 hours
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Pressure Loss
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ACFT WAS INBOUND TO LAND AND AFTER DESCENDING FROM CRUISE ALTITUDE OF 13,000 TO 11,0000, 275 KIAS, ABOUT 35 MILES FROM DESTINATION WHEN THE NR 1 ENGINE LOW OIL PRESSURE LIGHT CAME ON FOLLOWED SOON AFTER BY AN OIL INDICATION THAT DROPPED TO 0. PILOTS FOLLOWED THE EMERGENCY PROCEDURES WHICH LED TO THE SHUTDOWN OF THE ENGINE IN FLIGHT.
